The 3rd Workshop of the LHC Higgs Cross Section Working Group

Europe/Zurich
Aula B (Dipartimento Di Fisica Università, Politecnico and INFN di Bari)

Aula B

Dipartimento Di Fisica Università, Politecnico and INFN di Bari

Via Orabona 4
EVO information
List of Registrants
Workshop Home Page
Participants
  • Alberto Graziano
  • Alessandro Ballestrero
  • Alessandro Vicini
  • Alexis Pompili
  • Anna Colaleo
  • Annapaola De Cosa
  • Bruce Mellado Garcia
  • Carlo Oleari
  • Cesare Calabria
  • Chiara Mariotti
  • Chris Potter
  • Cristina Botta
  • Daniela Rebuzzi
  • Diogo Buarque Franzosi
  • Donato Creanza
  • Ezio Maina
  • Fernando Ferroni
  • Frank Krauss
  • Fulvia De Fazio
  • Gennaro Corcella
  • Georg Weiglein
  • Giacinto Piacquadio
  • Giampiero Passarino
  • Giorgio Barozzi
  • Gurpreet Singh
  • Ignazio Lazzizzera
  • Ivica Puljak
  • Jae Yu
  • Julien Baglio
  • Laura Reina
  • Letizia Lusito
  • Luca Lista
  • Lucia Silvestris
  • Marcello Maggi
  • Markus Warsinsky
  • Marta Felcini
  • Martijn Mulders
  • Martin Flechl
  • Massimiliano Grazzini
  • Michael Spira
  • Nicola De Filippis
  • Nicolas Chanon
  • Nikitenko Alexander
  • Paolo Giacomelli
  • Paolo Nason
  • Pietro Colangelo
  • Pietro Govoni
  • Rei Tanaka
  • Riccardo Gervasoni
  • Robert Thorne
  • Sally Dawson
  • Simranjit Singh Chhibra
  • Sinead Farrington
  • Sophy Palmer
  • Stefan Dittmaier
  • Suzanne GASCON-SHOTKIN
  • William Murray
  • Yves Sirois
  • Thursday, 4 November
    • 09:00 10:15
      Introductory session
      • 09:00
        Welcome 15m
        Speakers: Director of INFN Sezione Bari: Eugenio Nappi, Director of Physics Department: Salvatore Nuzzo
      • 09:15
        The scientific legacy of Nicola Cabibbo 45m
        Speaker: Prof. Fernando Ferroni (Roma)
        Slides
      • 10:00
        Prologue 15m
        Speaker: Prof. Giampiero Passarino (Torino)
        Slides
    • 10:15 12:30
      Exclusive channels session: 1st part
      • 10:15
        H->WW final state 55m
        Speakers: Javier Cuevas Maestro (Oviedo), Tiesheng Dai (Michigan)
        Slides
      • 11:10
        Coffee Break 25m
      • 11:35
        H->ZZ final state 55m
        Speakers: Nicola De Filippis (Bari), Stathes Paganis (Sheffield)
        Slides
    • 12:30 14:30
      Lunch break 2h
    • 14:30 16:40
      Exclusive channels session: 2nd part
    • 16:40 18:30
      Exclusive channels session: 3rd part
      • 16:40
        H->bb final state 55m
        Speakers: Chris Potter (Oregon), Clara Matteuzzi (Milano-Bicocca), Jim Olsen (Princeton)
        Slides
      • 17:35
        Charged Higgs decay 55m
        Speakers: Martin Flechl (Freiburg), Sami Lehti (Helsinki)
        Slides
    • 20:00 22:00
      Social Dinner at the Restaurant "Al Gambero" 2h

      Ristorante "Al Gambero", Corso A de Tullio 8

  • Friday, 5 November
    • 09:00 10:00
      NLO MC session
      • 09:00
        Signal and background MC 1h
        • NLO MC Status 20m
          Speaker: Paolo Nason
          Slides
        • Discussion 40m
          Slides
    • 10:00 11:00
      Discussion on Higgs exclusive Cross Sections - I
      Conveners: Chiara Mariotti (Torino), Reisaburo Tanaka (LAL)
      slides
    • 11:00 11:30
      Coffee Break 30m
    • 11:30 12:30
      Discussion on Higgs exclusive Cross Sections - II
      Conveners: Chiara Mariotti, Reisaburo Tanaka (LAL)
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 16:00
      Final results on Inclusive Cross Sections and Yellow Report
      slides
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×